# SDR USAA070217

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 300 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL AT STA 360 AT S14L HAS CRACK.  REMOVED STRINGER CHANNEL, TREATED, PRIMED & INSTALLED PER SRM 51-10-02; 51-40-43, DEFECT SIZE:  .5 INCH.
